Anyone else has bed hives symptoms ?
1st dose of Xolair- never had hives this bad. Issue is doctor says the two could be unrelated , was hospitalised overnight in case of anaphylaxis – anyone else has bad hives symptoms first ?
Maggie Maye Oh I am so sorry. Yes, mine were horrible in the beginning I hope it lets up for you
Stephanie Bradshaw Did it take long for it to subside?
Maggie Maye Honestly first time didn’t work for me, so Dr took me off.. I went back on it with tacrolimus and together it is working for me Some ppl it took a few months to kick in hang in there I hope it slows down for you
Heidi Slauenwhite What you experienced as the worst ever, would’ve been a good day for me! Hives are actually a side effect of xolair, believe it or not!! I didn notice a lot of change after my first injection, however, after the first 4 weeks I realized that they were getting a little better. I hope that this works for you – it’s been a life saver for me.
Diana Crowley Uhlaender Took three shots, i did get more hives after the first shot.
Stephanie Bradshaw The side effects of headache, body ache and more hives than ever before – really doesn’t make me feel confident about taking dose #2. Right now I have dropped all meds – AH/Steroids/Cyclosporine, and want to let the hives run its course, meantime I will fast, and then starve the body of energy, that usually calms down the histamine reaction in the most natural way, and then I will try a bunch of relief methods, like diet/bath salt, meditation, natural supplements.
Diana Crowley Uhlaender I ended up in the ER after the first shot bc I had massive flushing with histamine releases which caused anxiety. I Could literally hear the blood in my head. I had hives, headaches along with all of that. I reduced to 150 for the second shot and had no side effects. After 150 every two weeks for awhile, I am back at 300 once a month with no issues. I have been on it 2 yrs.
Stephanie Bradshaw great to hear Diana Crowley Uhlaender that Xolair has been good for you, that must have been difficult initially. I hope the symptoms will start to improve soon. The reason I am not taking AH/Steroids/Cyclosporine is that I want to check if Xolair is doing the work or the others. So its an experiment, since doctors are unable to tell what works.
Paul Chopra I was told to start tapering meds when I started Xolair. I’m still on h1/h3 antihistamines and prednisone daily.
Roxanne Bee Oh my dear!!! Your in my thoughts, I sure hope that went down!!!
Michael Feinberg I had very bad symptoms (hives everywhere) after my first xolair injection. I have now been on xolair for 9 months and started feeling a great deal better after the 4th month. I wish you everything good with this. We are all different.
Stephanie Bradshaw Thanks everyone- so now having had no tablets and one sleep. Hives is actually weaker since I haven’t eaten and jus been cleansing with water. Ankles and right hand is swollen but rest of body calm. MY dermatologists are sending me to see a Rhumatology doctor who also knows something about immunology. Will keep everyone posted.
Carol Hampton If the hives ease when you don’t eat could it not be food related. I’m not saying food could be the only trigger for you but if it eases when you don’t eat. Have you been down that avenue.
Stephanie Bradshaw It’s not likely food related but by starving the body of sugar/energy then hives struggle to react – however I can’t stop eating entirely and last time I introduce veg and then meats slowly , once the body gets energy it starts to hive again. So it’s more a short term shock to reset the system, so it’s not so reliant on all the drugs and fail to recognize when the dose is high or low.
Andria Thompson I was extreme in the first few weeks. Couldn’t put a finger on non-affected skin.
My husband had some bad days in the first few months. He’d end up fatigued, nauseous, headaches, anxiety —> A&E.
He has got better, in as much as his ICU is managed by lifestyle/diet/drugs – all of which we’ve figured out ourselves. Most days it’s under control. And thank you
Roxanne Bee Andria your very lucky to be able to understand what he is feeling. Glad yours went a way. It would be interesting to know if maybe he had a metal filling in his tooth. I’ve heard another person was allergic to the metal used in her mouth was causing her hives
Andria Thompson Roxanne it was a root canal. As you’ll know they’re not a tooth, simply a filled root with a false tooth attached via a post placed in the root.
Essentially part of the top of the tooth broke. Then another chunk, leaving the root only. He’s waiting for an appointment to have the root out but they’re a bit more hassle to dig out than a full tooth.
My gut tells me the tooth is the root (pardon the pun) cause. I wouldn’t be surprised to find out I’m right.
William Koch Stephanie hang in there .. I used to have hives like yours and was on prednisone for 4 months .. Got my second shot yesterday and I’ve been hive free now for two months My doctor says some patients get immediate relief but usually it takes about 3 sessions / 3 months for it to start working Don’t give up until you try at least 3 Praying for you Also nothing helped my itch except doxepin great prescription antihistamine
Stephanie Bradshaw Thanks William – I am still not 100% sure what it is I suffer from. Except I get CIU and CSU. Rest of health reports came back with no indication of H-pylori, no thyroid issues and also not likely food related as few tests have shown positive. I get some flares and each one lasts aggressive and then I suppress it with steroids/ cyclosporine and now I have jus started Xolair – however my state of being is so much worth post Xolair , it has now attacked my extremes, swollen ankle, painful feet and swollen hands, neck and face and scalp, all these use to be clear even when I had big blow outs, that’s why I am not sure if I am allergic to Xolair ? And none of the doctors can confirm